# SDR ASOA20141215370V

- Difficulty date: December 15, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 32,538 hours, 18,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3A CHECK, RT EMERGENCY OVERWING LIGHT INOPERATIVE.  R & R RT OVERWING EMERGENCY LIGHT.  OPS CHECK GOOD.
